# SDR REXA2016022100261

- Difficulty date: February 21, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,702 hours, 3,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295.00 FRAME, BETWEEN STRINGER 26L - 25R, HAS PITTING CORROSION.  COMPLIED WITH REPAIR IAW REO 670-53-21-799 STEP 1-16 REV DATE 2012 01 30.
